N.L. Gol’dman. Uniqueness classes in inverse problems for parabolic equations with several unknown coefficients // Doklady Mathematics. 2010. V. 82, N 1. 573-577.
This paper deals with coefficient inverse problems in Holder spaces for parabolic equations with additional information specified as overdetermination conditions at some moments of time. Sufficient conditions are found that ensure the uniqueness property for this class of inverse problems using the duality principle. Such an approach relates the uniqueness problem considered to uniqueness property for linear parabolic operators with reverse time
coefficient inverse problems, parabolic equations in Holder spaces, final overdetermination, uniqueness problem, duality principle, inverse uniqueness